# SDR YENA201911116643

- Difficulty date: November 6, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 47,559 hours, 17,013 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Out Of Limits
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF EC A5109057-18, EXISTING REPAIR SLAT 3 EXTERNAL SKIN ON RH WING; REF AEROMAN NE 2019-329067, EVALUATED EXISTING REPAIR ON SLAT 3 EXTERNAL SKIN ON RH WING AND FOUND OUT OF LIMITS NOT MEETING SRM REQUIREMENTS SRM A320-57-40-00-300-006. REMOVED REPAIR AND REPLACED WITH NEW REPAIR IAW EA 57-0495-19 AND SRM 57-40-00-300-025. JETBLUE EC A19-851-01 ACCOMPLISHED. THIS REPAIR IS CLASSIFIED AS MAJOR.
